| Catalog Number |
TCR10 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 10/22/2024.D4 batch #175d54.Photo analysis: during the visual analysis, the following was observed: the photo shows a blue reload with one of the forks broken off.Also, the swing tab was not observed and the reload appears unfired.The damage on the reload consists of an improper loading technique.No conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot#175d54 history records were reviewed and certified by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.Additional information was requested, and the following was obtained: could you please clarify if there were any patient consequences? none as a result of this could you please clarify if there were any change in the post-operative care of the patient as a result of the event? no change.
Event or Problem Description
It was reported that during an unknown procedure the end of the reload snapped when it was been inserted in to the linear cutter.A small piece broke off.
Additional Manufacturer Narrative
(b)(4).Date sent: 11/25/2024.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent 12/16/2024.D4 batch #150d09.Investigation summary- the product was returned for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that the tcr10 reload was received unfired with the left fork and swing tab broken and not returned.No functional test was performed due to the condition of the reload.The damage on the reload has consisted of an improper loading technique.Please reference the instruction for use for proper cartridge loading.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device lot number 150d09, and no non-conformances were identified.